# SDR ASOA2012111302459

- Difficulty date: October 17, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 21,264 hours, 19,768 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MOST FWD PHOTOLUMINESCENT FLOOR TRACK FAILED INSPECTION, REQUIRES REPLACEMENT.  REPLACED PHOTOLUMINESCENT FLOOR TRACK WITH SERVICEABLE IAW AMM 33-51-01-400-807.
